View Complete Reference

Hürlimann, W (2004)

Integer powers and Benford’s law

International Journal of Pure and Applied Mathematics 11(1), pp. 39-46.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: The exact probability distribution of the first digit of integer powers up to an arbitrary but fixed number of digits is derived. Based on its asymptotic distribution, it is shown that it approaches Benford’s law very closely for sufficiently high powers.

@article{, title={Integer powers and Benford’s law}, author={H{\"u}rlimann, Werner}, journal={International Journal of Pure and Applied Mathematics}, volume={11}, number={1}, pages={39--46}, year={2004}, }

Reference Type: Journal Article

Subject Area(s): Number Theory, Probability Theory